... lately i have waking up in the middle of the night sweating alot. I have been taking it for over 3 months i would say and never before have i been sweating. However my aunt told me its a side effect and not to worry. But is it serious or should i not worry about it?
Yes, increased sweating is a side effect of many antidepressants including
sertraline. It could also be a hormonal imbalance of the female hormones such as progesterone. What age are you? There is a very good website at:
They cover the primary causes of night sweats and when to see a doctor for this condition.
I wouldn't worry, but if you follow the suggestions from this website and are experiencing night sweats regularly and it keeps you awake, please contact you general practitioner for an evaluation.
Hi Jackie469! I have been taking Zoloft for years now and I still have night and day sweats. It can be uncomfortable but the medication helps me with my depression and anxiety. I know that some people have it and some do not. I also think my sleep problems may be related to the Zolft .I am also taking an opiate for pain and sleep problems could be a side effect of that class of drugs.Your sweats may get better and may get worse. It is different for everyone. If it continues and it is unbearable, talk to your doctor. He may suggest another medication. It is sad to say that most medications have some side effects, some worse than others. I have decided to live with the "sweats" because the medication really works for me. Whatever you decide, I am sure there is something to help you. Alot of us have undergone "trials" of medications to find the one that controls our symptoms the best. Do not give up. I wish you the best! Sweetie Pie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 6 answers
Posted 29 May 2014 • 12 answers
Posted 31 Jan 2015 • 2 answers
Posted 3 Apr 2015 • 3 answers
Zoloft - Hi I am new here I would like to ask this question because I was never clear about this so?
Posted 18 Aug 2016 • 4 answers